MathSciNet Relay Station
MathSciNet bibliographic data
MR2379807 32Q20 (32L10 53C44)
Phong, D. H.; Sesum, Natasa; Sturm, Jacob Multiplier ideal sheaves and the Kähler-Ricci flow. Comm. Anal. Geom. 15 (2007), no. 3, 613–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement